MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION IntellaMap Orion?; catheter, electrode recording, or probe, electrode recording

BOSTON SCIENTIFIC CORPORATION IntellaMap Orion?; catheter, electrode recording, or probe, electrode recording
Model Number M004RC64S0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Cardiac Tamponade (2226)
Date of Event 07/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced cardiac tamponade and hypotension.Intellamap orion catheter was selected for use.Once the procedure was completed successfully, the patient blood pressure dropped and pericardial tamponade was noted on ultrasound.No perforation was noted.After the puncture, the patient blood pressure goes up and the patient was stable.The patient was hospitalized due to complication.As per the physician, the device or procedure did not contributed the complications.
 
Additional Manufacturer Narrative
G4 premarket / 510(k)#: k143481, k192360, k220796.

Brand Name
IntellaMap Orion?
Common Device Name
catheter, electrode recording, or probe, electrode recording
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key50278463
Report Number2124215-2026-43958
Device Sequence Number10379164
Product Code DRF
UDI-Device Identifier08714729841968
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM004RC64S0
Device Catalogue NumberM004RC64S0
Device Lot Number0038767479
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2026
Supplement Date Received by Manufacturer08/28/2026
Initial Report FDA Received Date08/17/2026
Supplement Report FDA Received Date09/21/2026
Date Device Manufactured03/06/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown